Quantum Limits on product manifolds - Archive ouverte HAL Access content directly
Journal Articles Indiana University Mathematics Journal Year : 2023

Quantum Limits on product manifolds

Emmanuel Humbert


We establish some properties of quantum limits on a product manifold, proving for instance that, under appropriate assumptions, the quantum limits on the product of manifolds are absolutely continuous if the quantum limits on each manifolds are absolutely continuous. On a product of Riemannian manifolds satisfying the minimal multiplicity property, we prove that a periodic geodesic can never be charged by a quantum limit.
Fichier principal
Vignette du fichier
QL_prod.pdf (468.14 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03562358 , version 1 (08-02-2022)



Emmanuel Humbert, Yannick Privat, Emmanuel Trélat. Quantum Limits on product manifolds. Indiana University Mathematics Journal, 2023, 72 (2), pp.757-783. ⟨10.1512/iumj.2023.72.9755⟩. ⟨hal-03562358⟩
95 View
40 Download



Gmail Facebook X LinkedIn More